RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2011, Volume 4, Issue 3, Pages 146–157 (Mi iigum125)  

Methods of bilinear approximations for solving optimal control problems

V. A. Srochko, V. G. Antonik, N. S. Rozinova

Irkutsk State University, 1, K. Marks St., Irkutsk, 664003

Abstract: We attempt to solve a nonlinear for phase state optimal control problem basing on a quadratic approximation of the functional and on a procedure of weakly varying the controls. The auxiliary problem is bilinear for a pair "control variation–phase variation" and contains a parameter that characterizes the locality of the variation. The suggested iteration procedure improves the admissible controls that don't satisfy the maximum principle and also the singular controls that don't satisfy the second order optimality condition. A computational experiment for implementing the method to a number of applied problems was made.

Keywords: optimal control problem; quadratic approximation of the functional; methods of improving the admissible processes.

Full text: PDF file (242 kB)
References: PDF file   HTML file
UDC: 517.977

Citation: V. A. Srochko, V. G. Antonik, N. S. Rozinova, “Methods of bilinear approximations for solving optimal control problems”, The Bulletin of Irkutsk State University. Series Mathematics, 4:3 (2011), 146–157

Citation in format AMSBIB
\Bibitem{SroAntRoz11}
\by V.~A.~Srochko, V.~G.~Antonik, N.~S.~Rozinova
\paper Methods of bilinear approximations for solving optimal control problems
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2011
\vol 4
\issue 3
\pages 146--157
\mathnet{http://mi.mathnet.ru/iigum125}


Linking options:
  • http://mi.mathnet.ru/eng/iigum125
  • http://mi.mathnet.ru/eng/iigum/v4/i3/p146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:126
    Full text:43
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020